Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Maximal Cohen-Macaulay modules and the quasihomogeneity of isolated Cohen-Macaulay singularities


Author: Alex Martsinkovsky
Journal: Proc. Amer. Math. Soc. 112 (1991), 9-18
MSC: Primary 13C14; Secondary 13D02
DOI: https://doi.org/10.1090/S0002-9939-1991-1042270-X
MathSciNet review: 1042270
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We conjecture that a complete isolated Cohen-Macaulay singularity of dimension $ \geq 2$ is graded if and only if sufficiently high syzygy modules of the residue field and of the transpose of the module of Kähler differentials are isomorphic. The "only if" part of the conjecture is proved for hypersurface singularities.


References [Enhancements On Off] (What's this?)

  • [A] M. Auslander, Cohen-Macaulay approximations, lecture notes of a course given at Brandeis University, Fall 1987.
  • [AB] M. Auslander and R.-O. Buchweitz, The homological theory of maximal Cohen-Macaulay approximations, preprint, Univ. of Toronto, 1988. MR 1044344 (91h:13010)
  • [AR] M. Auslander and I. Reiten, The Cohen-Macaulay type of Cohen-Macaulay rings, Adv. in Math. (to appear). MR 979585 (90d:13014)
  • [B] K. Behnke, On Auslander modules of normal surface singularities, preprint, Matematisches Seminar Universität Hamburg, 1988. MR 1027308 (90k:14031)
  • [E] D. Eisenbud, Homological algebra on a complete intersection, Trans. Amer. Math. Soc. 260 (1980), 35-64. MR 570778 (82d:13013)
  • [EH] D. Eisenbud and J. Herzog, The classification of homogeneous Cohen-Macaulay rings of finite representation type, Math. Ann. 280 (1988), 347-352. MR 929541 (89c:13012)
  • [K] E. Kunz, Almost complete intersections are not Gorenstein rings, J. Algebra 28 (1974), 111-115. MR 0330158 (48:8496)
  • [M1] A. Martsinkovsky, Almost split sequences and Zariski differentials, Thesis, Brandeis Univ., 1987.
  • [M2] -, Almost split sequences and Zariski differentials, Trans. Amer. Math. Soc. (to appear). MR 955490 (90i:14038)
  • [Sa] K. Saito, Quasihomogene isolierte Singularitäten von Hyperflächen, Invent. Math. 14 (1971), 123-142. MR 0294699 (45:3767)
  • [SchW] G. Scheja and H. Wiebe, Über Derivationen von lokalen analytischen Algebren, Sympos. Math. XI (1973), 161-192. MR 0338461 (49:3225)
  • [Ta] J. Tate, Homology of Noetherian rings and local rings, Illinois J. Math. (1957), 14-27. MR 0086072 (19:119b)
  • [Te] B. Teissier, The hunting of invariants in the geometry of discriminants, Proc. Nordic Summer School, Oslo, 1976. MR 0568901 (58:27964)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 13C14, 13D02

Retrieve articles in all journals with MSC: 13C14, 13D02


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1991-1042270-X
Keywords: Cohen-Macaulay, quasihomogeneity, graded, isolated singularity, Kähler differentials, transpose, hypersurface, maximal Cohen-Macaulay approximations, moduli algebra
Article copyright: © Copyright 1991 American Mathematical Society

American Mathematical Society